# SDR AALA202211152194

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 56,828 hours, 36,008 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516621
- Part serial: A9225
- Condition: Defective
- Location: R1 Door
- Part time: 46,260 hours, 19,904 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE TOP MOUNTING LATCHING RECPITICALS MISMATCHED TO LATCHES ON SLIDE COVER. MAINTENANCE REPLACED SLIDE ASSEMBLY PER TASK CARDS 26C84152002 AND 26L0025010.
